Functional Analysis

[101] Triple homomorphisms of C*-algebras

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43640

arXiv preprint math/0506184, 2005.6
[ Download ] [ 2019-10-20 20:52:11 uploaded by Ngai_Ching_Wong ] [ 244 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[102] Maps preserving the spectrum of generalized Jordan product of operators

Jinchuan Hou Chi-Kwong Li Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43635

Linear Algebra and Its Applications, 432, (4), 1049-1069, 2010.2
[ Download ] [ 2019-10-20 20:50:44 uploaded by Ngai_Ching_Wong ] [ 241 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[103] Attractive points and Halpern-type strong convergence theorems in Hilbert spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43722

Journal of Fixed Point Theory and Applications, 17, (2), 301-311, 2015.6
[ Download ] [ 2019-10-20 21:19:30 uploaded by Ngai_Ching_Wong ] [ 240 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[104] Some geometric properties inherited by the positive tensor products of atomic Banach lattices

Qingying Bu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43702

Indagationes Mathematicae, 23, (3), 199-213, 2012.9
[ Download ] [ 2019-10-20 21:12:18 uploaded by Ngai_Ching_Wong ] [ 238 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[105] Strong convergence theorem by a hybrid extragradient-like approximation method for variational inequalities and fixed point problems

Lu-Chuan Ceng Nicolas Hadjisavvas Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43625

Journal of Global Optimization, 46, (4), 635-646, 2010.4
[ Download ] [ 2019-10-20 20:46:38 uploaded by Ngai_Ching_Wong ] [ 237 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[106] A generalized hybrid steepest-descent method for variational inequalities in Banach spaces

DR Sahu Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43639

Fixed Point Theory and Applications, 2011, (1), 754702, 2011.12
[ Download ] [ 2019-10-20 20:51:53 uploaded by Ngai_Ching_Wong ] [ 237 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[107] Strong convergence theorems of Ishikawa iteration process with errors for fixed points of Lipschitz continuous mappings in Banach spaces

Yen-Cherng Lin Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43656

Taiwanese Journal of Mathematics, 10, (2), 543-552, 2006
[ Download ] [ 2019-10-20 20:56:53 uploaded by Ngai_Ching_Wong ] [ 235 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[108] A Banach-Stone theorem for Riesz isomorphisms of Banach lattices

Jin Chen Zi Chen Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43663

Proceedings of the American Mathematical Society, 136, (11), 3869-3874, 2008
[ Download ] [ 2019-10-20 20:59:46 uploaded by Ngai_Ching_Wong ] [ 233 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[109] The spectrum of the product of operators, and the product of their numerical ranges

Chi-Kwong Li Ming-Cheng Tsai Kuo-Zhong Wang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43670

Linear Algebra and its Applications, 469, 487-499, 2015.3
[ Download ] [ 2019-10-20 21:01:42 uploaded by Ngai_Ching_Wong ] [ 232 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[110] Linear orthogonality preservers of Hilbert *-modules over *-algebras with real rank zero

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43662

Proceedings of the American Mathematical Society, 140, (9), 3151-3160, 2012
[ Download ] [ 2019-10-20 20:59:28 uploaded by Ngai_Ching_Wong ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[111] Separating linear maps of continuous fields of Banach spaces

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43705

Asian-European Journal of Mathematics, 2, (3), 445-452, 2009.9
[ Download ] [ 2019-10-20 21:13:05 uploaded by Ngai_Ching_Wong ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[112] Disjointness preserving linear operators of wiener ring

Ngai-Ching Wong NGAI-CHING WONG

Functional Analysis mathscidoc:1910.43777

2006.1
[ Download ] [ 2019-10-20 21:39:02 uploaded by Ngai_Ching_Wong ] [ 230 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[113] Geometric pre-ordering on C*-algebras

Chi-Wai Leung Chi-Keung Ng Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43716

Journal of Operator Theory, 115-128, 2010.1
[ Download ] [ 2019-10-20 21:16:33 uploaded by Ngai_Ching_Wong ] [ 229 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[114] Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces

Lai-Jiu Lin Ngai-Ching Wong Zenn-Tsuen Yu

Functional Analysis mathscidoc:1910.43751

Proceedings of the American Mathematical Society, 133, (11), 3421-3427, 2005
[ Download ] [ 2019-10-20 21:29:28 uploaded by Ngai_Ching_Wong ] [ 228 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[115] Isometric embeddings of Banach bundles

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43704

Taiwanese Journal of Mathematics, 15, (5), 1969-1978, 2011
[ Download ] [ 2019-10-20 21:12:49 uploaded by Ngai_Ching_Wong ] [ 227 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[116] Linear disjointness preservers of W*-algebras

Chi-Wai Leung Chung-Wen Tsai Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43672

Mathematische Zeitschrift, 270, 699-708, 2012.4
[ Download ] [ 2019-10-20 21:02:16 uploaded by Ngai_Ching_Wong ] [ 226 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[117] Implicit predictor-corrector iteration process for finitely many asymptotically (quasi-) nonexpansive mappings

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43683

Journal of Inequalities and Applications, 2006, (1), 65983, 2006.12
[ Download ] [ 2019-10-20 21:05:23 uploaded by Ngai_Ching_Wong ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[118] Disjointness preserving fredholm linear operators of c <sub>0</sub> (x)

Jyh-Shyang Jeang Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43684

Journal of Operator Theory, 61-75
[ Download ] [ 2019-10-20 21:05:40 uploaded by Ngai_Ching_Wong ] [ 225 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[119] Applications of bregman-opial property to bregman nonspreading mappings in banach spaces

Eskandar Naraghirad Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43699

Abstract and Applied Analysis, 2014, 2014
[ Download ] [ 2019-10-20 21:11:23 uploaded by Ngai_Ching_Wong ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[120] Regularized hybrid iterative algorithms for triple hierarchical variational inequalities

Lu-Chuan Ceng Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43724

Journal of Inequalities and Applications, 2014, (1), 490, 2014.12
[ Download ] [ 2019-10-20 21:20:04 uploaded by Ngai_Ching_Wong ] [ 224 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[121] Fixed point theorems and convergence theorems for generalized nonspreading mappings in Banach spaces

Wataru Takahashi Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43658

Journal of Fixed Point Theory and Applications, 11, (1), 159-183, 2012.3
[ Download ] [ 2019-10-20 20:57:26 uploaded by Ngai_Ching_Wong ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[122] Left quotients of ac*-algebra, i: representation via vector sections

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43709

Journal of Operator Theory, 185-201, 1994.7
[ Download ] [ 2019-10-20 21:14:28 uploaded by Ngai_Ching_Wong ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[123] Strong convergence theorems by a hybrid extragradient-like approximation method for asymptotically nonexpansive mappings in the intermediate sense in Hilbert spaces

Eskandar Naraghirad Ngai-Ching Wong Jen-Chih Yao

Functional Analysis mathscidoc:1910.43728

Journal of Inequalities and Applications, 2011, (1), 119, 2011.12
[ Download ] [ 2019-10-20 21:21:05 uploaded by Ngai_Ching_Wong ] [ 223 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[124] Inner products and module maps of Hilbert C*-modules

Ming-Hsiu Hsu Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43713

arXiv preprint arXiv:1402.6424, 2014.2
[ Download ] [ 2019-10-20 21:15:39 uploaded by Ngai_Ching_Wong ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[125] Operator Ideals Arising from Generating Sequences

Ngai-Ching Wong

Functional Analysis mathscidoc:1910.43773

673-689, 2012
[ Download ] [ 2019-10-20 21:36:05 uploaded by Ngai_Ching_Wong ] [ 222 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved